# SDR ABXA9900560

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 6197
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI-OUT, RIGHT BRAKE WAS GRABBING.  TIRE APPEARED TO BE FLAT-SPOTTED.  WHILE TAXIING BACK TO BLOCKS, RIGHT BRAKE PEDAL WENT ALL THE WAY TO THE FLOOR.  PUMPING THE BRAKES BROUGHT THE PEDAL BACK UP.  REPLACED NR 3 AND NR 4 MAIN TIRE AND WHEEL ASSEMBLIES AND NR 3 AND NR 4 BRAKES.  ALSO, REPLACED TWO LOWER HYDRAULIC FUSES.  ANTISKID SYSTEM OPS CHECKED GOOD.
